# SDR 2023FA0000567

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft serial: 15282757
- Aircraft time: 9,123 hours, 10,115 cycles
- Engine: Lyc O235N2C
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Starter Motor
- Component part number: MMU4001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CESSNA 152 AIRCRAFT SCHEDULED MAINTENANCE TECHNICIAN FOUND THAT THREE OF THE FOUR SCREWS BETWEEN STARTER AND ELECTRIC MOTOR WERE LOST. PHOTOS OF STARTER MOTOR IS AVAILABLE.
